American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Abdelaziz Maouche. Spectrum preserving linear mappings for scattered Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3187-3190. MR 1610749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonio Fernandez Lopez and Angel Rodriguez Palacios. Primitive noncommutative Jordan algebras with nonzero socle . Proc. Amer. Math. Soc. 96 (1986) 199-206. MR 818443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kevin McCrimmon. Quadratic Jordan algebras whose elements are all regular or nilpotent . Proc. Amer. Math. Soc. 45 (1974) 19-27. MR 0374202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Lewand. Extending a Jordan ring homomorphism . Proc. Amer. Math. Soc. 40 (1973) 57-59. MR 0321984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kevin McCrimmon. Quadratic Jordan algebras whose elements are all invertible or nilpotent . Proc. Amer. Math. Soc. 35 (1972) 309-316. MR 0308217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Lewand. Hereditary radicals in Jordan rings . Proc. Amer. Math. Soc. 33 (1972) 302-306. MR 0294430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1